Volume 11, Issue 1 (4-2016)                   IJMSI 2016, 11(1): 123-136 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Demma M, Saadati R, Vetro P. Fixed Point Results on $b$-Metric Space via Picard Sequences and $b$-Simulation Functions. IJMSI 2016; 11 (1) :123-136
URL: http://ijmsi.ir/article-1-684-en.html

In a recent paper, Khojasteh emph{et al.} [F. Khojasteh, S. Shukla, S. Radenovi'c, A new approach to the study of fixed point theorems via simulation functions, Filomat, 29 (2015), 1189-–1194] presented a new class of simulation functions, say $mathcal{Z}$-contractions, with unifying power over known contractive conditions in the literature. Following this line of research, we extend and generalize their results on a $b$-metric context, by giving a new notion of  $b$-simulation function. Then, we prove and discuss some fixed point results in relation with existing ones.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb